# SDR UIEA2019031503549

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ball Mat
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING PIECES ALONG THE EDGE OF AFT CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IN AFT CARGO COMPT.( REPAIRED DAMAGE AREA WITH MISSING PIECES ALONG THE EDGE OF THE CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IAW RI-25-53-13416 REV.A.  )
